# SDR CALA2021070101012

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 104,236 hours, 10,543 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 141W2947Y12
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HEAD PULLED THRU, RH NLG FWD DOOR JUST FWD OF AFT HINGE, ALSO FOUND CORROSION IN RH TUNNEL,  DAMAGE IS LOCATED AT STA 246.0 AT STR 45R.  REPAIRS COMPLETED. REPLACED CHORD REF ECRA 5310-07891, WORK WAS ACCOMPLISHED ON ENR 6471295/0001.
